# SDR IPXA2022102387403

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 24,075 hours, 15,227 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame Angle
- Part number: 2210081192
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 ENG AFT FAIRING PNL 485AL HAS A CRACKED ANGLE RH FWDREMOVED AND REPLACED FRAME/ANGLE IAW A300 SRM 51-40-21
